# SDR DHL9871521C

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Ws 92
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING VERTICAL STIFFENER CRACKED AT LOWER END ON FWD SPAR WEB.  STOP DRILLED CRACK, HFEC, INSTALLED ANGLE REPAIR PER SRM 51-40-3, 1.125 X 1.125 X 6.5.  N/R 1124
